# SDR AALA202203281087

- Difficulty date: March 2, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737*
- Aircraft serial: 33221
- Aircraft time: 30,087 hours, 12,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shade
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT ROW 16 DEF HAD DAMAGED WINDOW SHADE. **SUPPLEMENTAL REPORT FOR AALA202203041087: REPLACE EMERGENCY EXIT ROW 16 WINDOW SHADE PER AMM 25-21-12.** (CLOSED)
